Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extinguishing the distinguished
logarithm problems


Authors: Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh
Journal: Proc. Amer. Math. Soc. 127 (1999), 2773-2777
MSC (1991): Primary 60E10, 60E07, 60F05
DOI: https://doi.org/10.1090/S0002-9939-99-04836-4
Published electronically: April 23, 1999
MathSciNet review: 1600140
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence, uniqueness, and convergence properties of distinguished logarithms of multivariate characteristic functions are proved.


References [Enhancements On Off] (What's this?)

  • 1. Y. S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, Second Edition, Springer Verlag, New York, 1988. MR 89e:60001
  • 2. K. L. Chung, A Course in Probability, First Edition, Harcourt, Brace and World, New York, 1968. MR 37:4842
  • 3. W. F. Donoghue, Jr., Distributions and Fourier Transforms, Academic Press, New York, 1969.
  • 4. H. G. Tucker, A Graduate Course in Probability, Academic Press, New York, 1968. MR 36:4593

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60E10, 60E07, 60F05

Retrieve articles in all journals with MSC (1991): 60E10, 60E07, 60F05


Additional Information

Mark Finkelstein
Email: mfinkels@uci.edu

Howard G. Tucker
Affiliation: Department of Mathematics, University of California Irvine, Irvine, California 92697-3875
Email: htucker@math.uci.edu

Jerry Alan Veeh
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849-5307
Email: veehjer@mail.auburn.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04836-4
Keywords: Distinguished logarithms, characteristic functions, infinitely divisible laws, logarithms
Received by editor(s): July 14, 1997
Received by editor(s) in revised form: December 1, 1997
Published electronically: April 23, 1999
Communicated by: Stanley Sawyer
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society